Alert archive / Louisiana / High Wind Warnings in 2015

High Wind Warning 1, NWS New Orleans, LA

April 27, 20155 parishes in Louisiana; Pearl River County, Mississippi

NWS New Orleans, LA issued this high wind warning at Apr 27, 2015, 11:17 AM CDT for 5 parishes in Louisiana; Pearl River County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2015, 11:17 AM CDT (16:17 UTC)
Expired
Apr 27, 2015, 2:00 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA

Counties Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Pearl River County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
757 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WWUS74 KLIX 271617
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1117 AM CDT MON APR 27 2015

...VERY STRONG WINDS OCCURRING BEHIND SQUALLINE...

.A WAKE LOW HAS DEVELOPED BRINGING DAMAGING WIND GUSTS OVER
PORTIONS OF SOUTHEAST LOUISIANA. ALREADY NUMEROUS GUSTS NEAR 50 TO
55MPH WITH TREES COMING DOWN. 

LAZ039-040-049-050-057>064-067>072-MSZ077-080>082-271900-
/O.NEW.KLIX.HW.W.0001.150427T1617Z-150427T1900Z/
WASHINGTON-ST. TAMMANY-ASCENSION-LIVINGSTON-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-LOWER LAFOURCHE-
LOWER JEFFERSON-LOWER PLAQUEMINES-LOWER ST. BERNARD-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-PEARL RIVER-HANCOCK-
HARRISON-JACKSON-
INCLUDING THE CITIES OF...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...GONZALES...DONALDSONVILLE...
DENHAM SPRINGS...WALKER...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...
EMPIRE...YSCLOSKEY...AMITE...KENTWOOD...HAMMOND...PONCHATOULA...
PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT...
BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER...
ST. MARTIN
1117 AM CDT MON APR 27 2015

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON. 

* TIMING...THIS WILL OCCUR ABOUT 30 MINUTES AFTER RAIN HAS MOSTLY
  COME TO AN END AND WILL CONTINUE TO ABOUT AN HOUR

* WINDS...WINDS OF 40 TO 55 MPH POSSIBLE

* DURATION...1 TO 3 HOURS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAB
1 follow-up statement
394 
WWUS74 KLIX 271809
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
109 PM CDT MON APR 27 2015

...STRONG WINDS CONTINUE OVER PORTIONS OF SOUTHEAST LOUISIANA...

.A LOW PRESSURE SYSTEM WILL CONTINUE TO PRODUCE WINDS OF 25 TO 35
MPH WITH FREQUENT GUSTS OVER 40 MPH OVER OPEN AREAS SOUTH OF LAKE
PONTCHARTRAIN...AND POSSIBLY IN MAINLY LAKEFRONT AND COASTAL AREAS
OF THE NORTHSHORE OF LAKE PONTCHARTRAIN AND THE MISSISSIPPI GULF
COAST FOR ANOTHER HOUR OR SO. 

LAZ039-049-050-057-058-071-072-MSZ077-271915-
/O.CAN.KLIX.HW.W.0001.000000T0000Z-150427T1900Z/
WASHINGTON-ASCENSION-LIVINGSTON-ST. JAMES-ST. JOHN THE BAPTIST-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-PEARL RIVER-
INCLUDING THE CITIES OF...BOGALUSA...FRANKLINTON...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...LUTCHER...GRAMERCY...
LAPLACE...RESERVE...AMITE...KENTWOOD...HAMMOND...PONCHATOULA...
PICAYUNE
109 PM CDT MON APR 27 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS HAVE DIMINISHED OVER MOST AREAS WELL NORTH THROUGH WEST OF
THE TIDAL LAKES IN SOUTHEAST LOUISIANA. SOME WIND GUSTS OF 20 TO
30 MPH WILL BE POSSIBLE UNTIL 2 OR 3 PM.

$$

LAZ040-059>064-067>070-MSZ080>082-271915-
/O.CON.KLIX.HW.W.0001.000000T0000Z-150427T1900Z/
ST. TAMMANY-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS-
UPPER PLAQUEMINES-UPPER ST. BERNARD-LOWER LAFOURCHE-
LOWER JEFFERSON-LOWER PLAQUEMINES-LOWER ST. BERNARD-HANCOCK-
HARRISON-JACKSON-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...
EMPIRE...YSCLOSKEY...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...
GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT...
GAUTIER...ST. MARTIN
109 PM CDT MON APR 27 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...

* TIMING...THROUGH 2 PM.

* WINDS...WINDS OF 40 TO 50 MPH POSSIBLE...MAINLY IN GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this high wind warning went out at Apr 27, 3:48 AM CDT, 7 hours 29 minutes earlier.

Area forecast discussion, Apr 27, 3:48 AM CDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 AM CDT MON APR 27 2015

.SHORT TERM...
A VERY ACTIVE WEATHER REGIME IS EXPECTED FOR THE FORECAST AREA
THROUGH TUESDAY WITH BOTH A SEVERE WEATHER AND HEAVY RAINFALL
THREAT FOR THE AREA. SATELLITE IMAGERY THIS MORNING DEPICTED A
STREAM OF MID AND HIGH LEVEL MOISTURE EXTENDING FROM THE PACIFIC
ACROSS NORTHERN MEXICO AND INTO THE NORTHERN GULF AND GULF STATES
REGION. SATELLITE DERIVED ESTIMATES OF THE PRECIPITABLE WATER
INDICATED VALUES NEAR 2 INCHES ACROSS THE NORTH GULF. THIS HIGH
MOISTURE CONTENT AIRMASS IS EXPECTED TO PUSH NORTHWARD INTO THE
FORECAST AREA TODAY IN ADVANCE OF A POTENT MID/UPPER LEVEL LOW
CURRENTLY SPINNING OVER NORTHEAST NEW MEXICO. MODELS FORECAST THAT
THIS MID/UPPER LOW WILL MOVE SLOWLY EAST ACROSS NORTH TEXAS AND
THE SOUTHERN PLAINS THROUGH TONIGHT AND INTO THE LOWER MISSISSIPPI
VALLEY REGION ON TUESDAY. A WEAK AND NEARLY STATIONARY FRONTAL
BOUNDARY WILL REMAIN IN PLACE ACROSS THE FORECAST AREA THROUGH
TUESDAY. AN AREA OF LOW PRESSURE ASSOCIATED WITH THE MID/UPPER
LEVEL LOW IS FORECAST TO DEVELOP ALONG THE MID/UPPER TEXAS COAST
TODAY AND MOVE EASTWARD ALONG THE CENTRAL GULF COAST THROUGH
TUESDAY NIGHT. A STRONG UPPER LEVEL JET IS FORECAST TO REMAIN OVER
NORTHERN MEXICO AND THE SOUTHEAST CONUS THROUGH THE PERIOD WITH A
COUPLED JET STRUCTURE LIKELY TO ENHANCE CONVECTION OVER THE LOWER
MISSISSIPPI VALLEY AND CENTRAL GULF COAST REGION LATER TODAY AND
TONIGHT. FORECAST SOUNDINGS INDICATE MAINLY MODEST CAPE THROUGH
THE PERIOD. HOWEVER...SUFFICIENT INSTABILITY AND CONSIDERABLE
SHEAR ARE INDICATED IN THE FORECAST SOUNDINGS. HELICITY VALUES ARE
ALSO FORECAST TO BE QUITE HIGH WITH THE FRONTAL BOUNDARY DRAPED
ACROSS THE AREA AND AS THE SURFACE LOW APPROACHES AND MOVES ALONG
THE GULF COAST. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE AND
THE STORM PREDICTION CENTER HAS INDICATED AN ENHANCED RISK FOR
SEVERE THUNDERSTORMS ACROSS MOST OF SOUTHEAST LOUISIANA THROUGH
TONIGHT WITH A SLIGHT RISK ELSEWHERE ACROSS THE FORECAST AREA. THE
FORECAST AREA HAS BEEN OUTLOOKED FOR A MARGINAL RISK OF SEVERE
WEATHER ON TUESDAY WITH THE EXCEPTION OF COASTAL MISSISSIPPI AND
EXTREME COASTAL AREAS OF SOUTHEAST LOUISIANA WHERE A SLIGHT RISK
WILL EXIST. RAINFALL MAY BE HEAVY IN SOME AREAS THROUGH TUESDAY
MORNING WITH A GENERAL 2 TO 3 INCHES POSSIBLE ACROSS MUCH OF THE
AREA. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. A FLASH FLOOD WATCH
WILL BE ISSUED FOR THE ENTIRE FORECAST AREA THROUGH MID DAY
TUESDAY. 11

.LONG TERM...
THE WEATHER WILL QUIET DOWN AFTER TUESDAY WITH A DEEP TROUGH OVER
THE EASTERN CONUS SLOWLY MOVING OFF TO THE EAST THROUGH THE END OF
THE WEEK. UPPER LEVEL RIDGING DEVELOPING OVER THE PLAINS OVER THE
LAST PART OF THE WEEK WILL FLATTEN AND TRANSLATE EASTWARD OVER
SOUTHEAST DURING THE COURSE OF THE WEEKEND. RELATIVELY COOLER
CONDITIONS LOCALLY DURING THE MID AND LATE WORK WEEK PERIOD WILL
MODERATE OVER THE WEEKEND. ANY LINGERING SHOWERS ACROSS EASTERN
SECTIONS OF THE FORECAST AREA WILL DEPART THE REGION ON WEDNESDAY
WITH DRY WEATHER THEN FORECAST THROUGH THE WEEKEND. 11

&&

.AVIATION...
EXPECT TO SEE A LOW STRATUS DECK RANGING FROM 200 TO 500 FEET REMAIN
OVER MOST TERMINALS THROUGH 14Z. THIS DECK SHOULD BREAK UP AROUND
14Z. SOME VIS RESTRICTIONS TO 1/4SM MAY OCCUR AT SEVERAL LOCATIONS
MAINLY SOUTH OF LAKE PONTCHARTRAIN. THE INVERSION RESPONSIBLE FOR
THIS SHOULD BEGIN TO ERODE AFTER 12Z. A MIX OF MVFR AND VFR CEILINGS
WILL DEVELOP AROUND 14-15Z AS INCREASED BOUNDARY LAYER MIXING
OCCURS.  AFTER 18Z...CONDITIONS WILL BEGIN TO DETERIORATE AS
CEILINGS FALL BACK INTO IFR RANGE AND NUMEROUS SHOWERS AND
THUNDERSTORMS MOVE INTO THE AREA. LOW LEVEL CEILINGS OF 500 TO 1000
FEET WILL BEGIN TO MOVE OVER ALL TERMINAL LOCATIONS BY AFTERNOON AND
REMAIN OVERNIGHT. 17

&&

.MARINE...
A STRONG LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE FROM WEST TO
EAST IN THE OUTER COASTAL WATERS TODAY. THIS LINE AND FURTHER
DEVELOPMENT OF THUNDERSTORMS WILL MOVE SLOWLY NORTH THROUGHOUT THE
DAY. SOME OF THESE STORMS WILL BE SEVERE. A SFC LOW WILL DEVELOP
NEAR THE TEXAS COASTAL BEND AND MOVE EAST THROUGH THE LOCAL COASTAL
WATERS TUESDAY. THIS WILL HELP SHIFT WINDS FROM AN EASTERLY AND
SOUTHEAST DIRECTION TO NW. WITH THE LOW MOVING EAST SLOWLY...NW WIND
SPEEDS WILL STAY ELEVATED THROUGH FRIDAY. RETURN FLOW ON
SOUTHEASTERLY WINDS WILL START ONCE AGAIN BY NEXT WEEK. 17

&&

.DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE. ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL
MONDAY AND TUESDAY.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  62  72  52 /  70  80  60  30
BTR  78  65  75  53 /  70  80  50  20
ASD  78  66  79  57 /  70  80  50  30
MSY  79  69  80  59 /  70  80  50  20
GPT  77  67  77  59 /  60  80  60  30
PQL  78  66  78  59 /  60  70  60  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH TUESDAY
     AFTERNOON FOR LAZ034>037-039-040-046>050-056>072.

GM...NONE.
MS...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH TUESDAY
     AFTERNOON FOR MSZ068>071-077-080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 27, 4:34 AM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 AM CDT MON APR 27 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-272145-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
434 AM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY AND
TONIGHT FOR SOUTHEAST LOUISIANA. A SLIGHT RISK EXISTS FOR ALL
SOUTHERN MISSISSIPPI COUNTIES. MAIN HAZARDS INCLUDE DAMAGING
WINDS...LARGE HAIL...CONTINUOUS LIGHTNING...VERY HEAVY RAIN...AND
ISOLATED TORNADOES.

THUNDERSTORMS TODAY THROUGH TUESDAY MORNING WILL BE CAPABLE OF
PRODUCING TORRENTIAL RAINFALL WITHIN A SHORT PERIOD OF TIME.
AMOUNTS OF 2 TO 3 INCHES WITH LOCALIZED AMOUNTS UP TO 5 INCHES MAY
BE PRODUCED AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL AREAS
THROUGH 7AM TUESDAY MORNING FOR THIS POTENTIAL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MARGINAL RISK OF SEVERE THUNDERSTORMS EXISTS MAINLY TUESDAY
MORNING FOR SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. A
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST MAINLY TUESDAY
MORNING FOR ST BERNARD AND PLAQUEMINES PARISHES AS WELL AS
JACKSON AND HARRISON COUNTIES. THIS WILL BE FOR ONGOING SEVERE
THUNDERSTORMS DURING THE MORNING AS THEY EXIT THE REGION. THE
PRIMARY THREAT WILL BE DAMAGING WINDS...LARGE HAIL...CONTINUOUS
LIGHTNING...VERY HEAVY RAIN...AND ISOLATED TORNADOES.

A SMALL CRAFT ADVISORY MAY BE NEEDED STARTING TUESDAY NIGHT FOR
STRONG NORTHWEST WINDS OVER ALL COASTAL WATERS. THIS ADVISORY MAY
RUN THROUGH MUCH OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY THROUGH TUESDAY MORNING.

In the hours before

Local storm report, Apr 27, 10:32 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1032 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     HOUMA                   29.58N 90.71W
04/27/2015                   TERREBONNE         LA   EMERGENCY MNGR

            SEVERAL TREES AND POWER POLE REPORTED DOWN. TIME
            ESTIMATED BY RADAR

&&

FREVITTE
Local storm report, Apr 27, 10:35 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1035 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     TSTM WND GST     NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/27/2015  M56 MPH          JEFFERSON          LA   ASOS

            NEW ORLEANS INTERNATIONAL WIND GUST MEASURED AT 49 KNOTS
            OR 56 MPH.

&&

FREVITTE
Local storm report, Apr 27, 10:44 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1044 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TSTM WND GST     NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/27/2015  M71 MPH          JEFFERSON          LA   ASOS

            WIND GUST TO 61KT OR 70 MPH MEASURED AT NEW ORLEANS
            ARMSTRONG AIRPORT.

&&

FREVITTE
Local storm report, Apr 27, 10:49 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1049 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     TSTM WND DMG     THIBODAUX               29.79N 90.82W
04/27/2015                   LAFOURCHE          LA   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED ROOFS OFF SEVERAL HOUSES IN THE
            THIBODAUX AREA.

&&

FREVITTE
Local storm report, Apr 27, 10:54 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1054 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND GST     TERRYTOWN               29.90N 90.03W
04/27/2015  M66 MPH          JEFFERSON          LA   CO-OP OBSERVER

            COOP OBSERVER RECORDED 66 MPH GUSTS.

&&

FREVITTE
Special weather statement, Apr 27, 11:02 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1102 AM CDT MON APR 27 2015

MSZ080-081-271700-
HANCOCK MS-HARRISON MS-
1102 AM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. TAMMANY AND
SOUTHEASTERN WASHINGTON PARISHES...WESTERN HARRISON...SOUTHERN PEARL
RIVER AND HANCOCK COUNTIES UNTIL NOON CDT...

AT 1102 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF ABITA
SPRINGS TO NEAR SLIDELL TO NEAR LAKE CATHERINE...AND MOVING EAST AT
40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...LONG BEACH...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...
SAUCIER...KILN...STENNIS SPACE CENTER...SHORELINE PARK...LYMAN...
PEARLINGTON AND GULFPORT AIRPORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN MISSISSIPPI.

LAT...LON 3030 8928 3031 8929 3036 8928 3037 8935
      3033 8938 3034 8934 3031 8933 3025 8942
      3018 8946 3019 8946 3018 8950 3019 8958
      3029 8965 3034 8963 3040 8968 3046 8969
      3046 8965 3049 8965 3066 8909 3038 8903
TIME...MOT...LOC 1602Z 263DEG 35KT 3043 8993 3023 8974 3006 8975

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:22 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more24 hr
Apr 27, 7:56 AM CDTSpecial Weather StatementLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge and 1 more64 min
Apr 27, 8:13 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana47 min
Apr 27, 8:17 AM CDTSpecial Marine WarningLIX58 min
Apr 27, 8:36 AM CDTTornado WarningLIXPointe Coupee, West Feliciana24 min
Apr 27, 8:48 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana27 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 3 more24 min
Apr 27, 8:54 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Lafourche, Saint James66 min
Apr 27, 9:07 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, West Baton Rouge38 min
Apr 27, 9:10 AM CDTSpecial Marine WarningLIX65 min
Apr 27, 9:17 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 5 more43 min
Apr 27, 9:28 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston32 min
Apr 27, 9:32 AM CDTTornado WarningLIXAssumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist28 min
Apr 27, 9:37 AM CDTSpecial Marine WarningLIX83 min
Apr 27, 9:46 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Jefferson, Lafourche, Saint Charles, Saint James and 2 more29 min
Apr 27, 9:48 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa27 min
Apr 27, 9:53 AM CDTTornado WarningLIXLivingston, Tangipahoa37 min
Apr 27, 9:59 AM CDTTornado WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist31 min
Apr 27, 10:03 AM CDTSevere Thunderstorm WarningLIXPlaquemines, Saint Bernard27 min
Apr 27, 10:13 AM CDTSpecial Marine WarningLIX32 min
Apr 27, 10:13 AM CDTSevere Thunderstorm WarningLIXSaint John the Baptist, Saint Tammany, Tangipahoa62 min
Apr 27, 10:18 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 2 more57 min
Apr 27, 10:20 AM CDTSpecial Marine WarningLIX55 min
Apr 27, 10:24 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles36 min
Apr 27, 10:29 AM CDTSpecial Marine WarningLIX91 min
Apr 27, 10:32 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard28 min
Apr 27, 10:41 AM CDTSpecial Marine WarningLIX94 min
Apr 27, 10:55 AM CDTSpecial Marine WarningLIX50 min
Apr 27, 10:56 AM CDTTornado WarningLIXOrleans, Plaquemines, Saint Bernard34 min
Apr 27, 11:13 AM CDTSevere Thunderstorm WarningLIXOrleans, Plaquemines, Saint Bernard32 min
Apr 27, 11:19 AM CDTSpecial Marine WarningLIX56 min
Apr 27, 11:23 AM CDTSpecial Weather StatementLIXJefferson, Lafourche67 min
Apr 27, 11:51 AM CDTSpecial Marine WarningLIX54 min
Apr 27, 12:40 PM CDTSpecial Marine WarningLIX65 min
Apr 27, 12:46 PM CDTSpecial Marine WarningLIX59 min
Apr 27, 12:47 PM CDTSpecial Weather StatementLIXTerrebonne43 min
Apr 27, 12:49 PM CDTSpecial Weather StatementLIXEast Feliciana, West Feliciana41 min
Apr 27, 1:02 PM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana43 min
Apr 27, 1:40 PM CDTSpecial Marine WarningLIX65 min
Apr 27, 1:50 PM CDTSpecial Weather StatementLIXPointe Coupee40 min
Apr 27, 2:21 PM CDTSpecial Weather StatementLIXEast Feliciana39 min
Apr 27, 2:26 PM CDTSpecial Weather StatementLIXPointe Coupee49 min
Apr 27, 3:03 PM CDTSpecial Weather StatementLIXTangipahoa42 min
Apr 27, 4:03 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana42 min
Apr 27, 4:37 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Pointe Coupee, West Feliciana23 min
Apr 27, 4:58 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge, West Feliciana32 min
Apr 27, 5:27 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Iberville, West Baton Rouge48 min
Apr 27, 5:59 PM CDTSmall Craft AdvisoryLIX12 hr
Apr 27, 6:02 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena28 min
Apr 27, 6:34 PM CDTSpecial Weather StatementLIXLivingston, Saint John the Baptist, Saint Tammany, Tangipahoa41 min
Apr 27, 6:36 PM CDTSpecial Weather StatementLIXLafourche39 min
Apr 27, 6:42 PM CDTSpecial Marine WarningLIX33 min
Apr 27, 6:46 PM CDTSevere Thunderstorm WarningLIXLafourche, Terrebonne44 min
Apr 27, 11:02 AM CDTSpecial Weather StatementLIXHancock, Harrison58 min

Nearby

High Wind Warnings in Louisiana, 2015High Wind Warnings in Mississippi, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.